# SDR C2XA10TY149

- Difficulty date: September 21, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 22,705 hours, 17,408 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PCA BRACKET HAT BUSHING MIGRATED.  REMOVED AND REPLACED PCA BRACKET IAW EC5750-01177.
